# SDR SWAA2014082531183

- Difficulty date: August 19, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FLOORBEAM LOWER CHORD CRACKED AT BS 664 RBL 45.5.  REPAIRED CHORD IAW EO & EA.
